# SDR 2002FA0000908

- Difficulty date: February 27, 2002
- Submitted: August 1, 2002
- Operation: General aviation
- Aircraft: N669
- Make and model: Lkheed 1856
- Aircraft serial: 2044
- Engine: Wright GR1820G2
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Condition: Misrouted
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR MAKES A VIBRATION NOISE WHEN DOOR IS OPENED APPROX .5000 TO .7500 OPEN POSITION.  DOOR APPEARS TO BE CHAFING JUST BEFORE CLOSING.    FOUND AFT CABLE NOT ROUTED PROPERLY GOING TO BAGGAGE DOOR, ROUTED CABLE OPS CHECK COMPLIED WITH, CHECKED OK.
